# SDR SIMA20131126010

- Difficulty date: November 26, 2013
- Submitted: November 27, 2013
- Operation: Air carrier
- Aircraft: N828AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145604
- Aircraft time: 28,079 hours, 24,940 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070009520
- Part serial: 6701
- Condition: Defective
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CAPTAIN`S FLASHLIGHT NOT CHARGING.  R & R THE CAPTAIN'S FLASHLIGHT ASSEMBLY IAW EMB 140 AMM 33-50-16, OPERATIONS CHECKED GOOD.
